# SDR AALA20001344

- Difficulty date: August 2, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE AT FLOORBOARD ATTACH ANGLE (OUTBOARD ANGLE JUST AFT OF 360 SPLICE) NUMEROUS AREAS MARKED.  REMOVED AND REPLACED ANGLE PER SRM 57-10-1.  (M)
